Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 8, NWS Amarillo, TX

November 20, 201520 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Nov 20, 2015, 3:47 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Nov 20, 2015, 6:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2015, 3:47 AM CST (09:47 UTC)
In effect from
Nov 20, 2015, 6:00 PM CST
Expired
Nov 21, 2015, 3:33 AM CST
In force
10 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2205 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WWUS74 KAMA 200947
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
347 AM CST FRI NOV 20 2015

TXZ015-019-020-201800-
/O.NEW.KAMA.WI.Y.0008.151121T0000Z-151121T1200Z/
/O.CON.KAMA.FR.Y.0010.000000T0000Z-151120T1500Z/
WHEELER-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...SHAMROCK...WHEELER...CLARENDON...
WELLINGTON
347 AM CST FRI NOV 20 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY. 

* EVENT...TEMPERATURES WILL RANGE FROM 33 TO 36 DEGREES EARLY THIS
  MORNING CAUSING AREAS OF FROST TO FORM. SUSTAIN NORTH WINDS OF
  AROUND 35 MPH WITH HIGHER GUSTS ARE EXPECTED ACROSS THE SOUTHEAST
  TEXAS PANHANDLES BEHIND A COLD FRONT THAT WILL PASS THROUGH THE
  AREA LATE THIS EVENING.

* TIMING...FROST WILL END BY 9 AM. STRONG WINDS ARE EXPECTED THIS
  EVENING THROUGH TONIGHT.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED BY THE FROST THIS MORNING
  IF LEFT UNCOVERED. STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY
  IN HIGH PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY
  BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ001>003-TXZ001>014-016>018-201800-
/O.NEW.KAMA.WI.Y.0008.151121T0000Z-151121T1200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...HEREFORD...CANYON...CLAUDE
347 AM CST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY. 

* EVENT...SUSTAIN NORTH WINDS OF AROUND 35 MPH WITH HIGHER GUSTS ARE
  EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES BEHIND A COLD
  FRONT THAT WILL PASS THROUGH THE AREA THIS EVENING.

* TIMING...THIS EVENING THROUGH TONIGHT. 

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE
  VEHICLES. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BLOWN AROUND
  BY THE STRONG WINDS IF NOT PROPERLY SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
533 
WWUS74 KAMA 201445
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
845 AM CST FRI NOV 20 2015

TXZ015-019-020-202245-
/O.EXP.KAMA.FR.Y.0010.000000T0000Z-151120T1500Z/
/O.CON.KAMA.WI.Y.0008.151121T0000Z-151121T1200Z/
WHEELER-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...SHAMROCK...WHEELER...CLARENDON...
WELLINGTON
845 AM CST FRI NOV 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SATURDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

* EVENT...SUSTAIN NORTH WINDS OF AROUND 35 MPH WITH HIGHER GUSTS ARE
  EXPECTED ACROSS THE SOUTHEAST TEXAS PANHANDLES BEHIND A COLD FRONT
  THAT WILL PASS THROUGH THE AREA LATE THIS EVENING.

* TIMING...STRONG WINDS ARE EXPECTED THIS EVENING THROUGH TONIGHT.

* IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY IN
  HIGH PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE
  BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ001>003-TXZ001>014-016>018-202245-
/O.CON.KAMA.WI.Y.0008.151121T0000Z-151121T1200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...HEREFORD...CANYON...CLAUDE
845 AM CST FRI NOV 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SATURDAY...

* EVENT...SUSTAIN NORTH WINDS OF AROUND 35 MPH WITH HIGHER GUSTS 
  ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES BEHIND A 
  COLD FRONT THAT WILL PASS THROUGH THE AREA THIS EVENING. 

* TIMING...THIS EVENING THROUGH TONIGHT.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH 
  PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE 
  BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
14
578 
WWUS74 KAMA 202242
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
442 PM CST FRI NOV 20 2015

OKZ001>003-TXZ001>020-210800-
/O.CON.KAMA.WI.Y.0008.151121T0000Z-151121T1200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
442 PM CST FRI NOV 20 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

* EVENT...SUSTAINED NORTH WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS
  ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES BEHIND A COLD
  FRONT THAT WILL PASS THROUGH THE AREA THIS EVENING.

* TIMING...THIS EVENING THROUGH EARLY SATURDAY MORNING.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE
  VEHICLES. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BLOWN AROUND
  BY THE STRONG WINDS IF NOT PROPERLY SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NF
772 
WWUS74 KAMA 210717
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
117 AM CST SAT NOV 21 2015

OKZ001>003-TXZ001>020-211200-
/O.CON.KAMA.WI.Y.0008.000000T0000Z-151121T1200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
117 AM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THIS MORNING...

* EVENT...SUSTAINED NORTH WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS
  WILL CONTINUE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.

* TIMING...UNTIL 6 AM.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH 
  PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE 
  BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
939 
WWUS74 KAMA 210933
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
333 AM CST SAT NOV 21 2015

OKZ001>003-TXZ001>020-211045-
/O.CAN.KAMA.WI.Y.0008.000000T0000Z-151121T1200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
333 AM CST SAT NOV 21 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS ARE BELOW ADVISORY LEVELS...AND WILL CONTINUE TO
GRADUALLY DIMINISH FROM NORTH TO SOUTH THIS MORNING AS HIGH PRESSURE
BUILDS INTO THE AREA. 

$$

KB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 19, 10:54 PM CST, 4 hours 53 minutes earlier.

Area forecast discussion, Nov 19, 10:54 PM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1054 PM CST THU NOV 19 2015

.AVIATION...
NO CHANGES FROM FORECAST OF 6 HOURS AGO.  GENERALLY SKY IS FORECAST
WITH NO ISSUES UNTIL ARRIVAL OF STRONG COLD FRONT FRIDAY EVENING.
FOLLOWING INITIAL WIND SHIFT AROUND 21-22Z FRIDAY...SECONDARY SURGE
EXPECTED TO ARRIVE BETWEEN 01Z AND 03Z SATURDAY.  NORTHERLY SURFACE
WINDS EXPECTED TO GUST INTO THE 35 TO 40 KT RANGE.  VFR FORECAST
CONTINUES NEXT 24 HOURS.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 827 PM CST THU NOV 19 2015/

UPDATE...
HAVE UPDATED GRAPHICAL FORECASTS...LOWERING TEMPERATURES TONIGHT IN
SOUTHEASTERN TEXAS PANHANDLE. DRY AIR WILL BE POSITIONED CLOSE TO
SURFACE RIDGE AXIS BY SUNRISE UNDER A MOSTLY CLEAR SKY. WILL ISSUE A
FROST ADVISORY FOR THE SOUTHEAST TEXAS PANHANDLE FOR TONIGHT...SINCE
MOST OF THIS AREA HAS NOT YET HAD A KILLING FREEZE THIS SEASON. NO
OTHER CHANGES AT THIS TIME. UPDATED TEXT PRODUCTS WILL BE ISSUED
SHORTLY.

COCKRELL

PREV DISCUSSION... /ISSUED 543 PM CST THU NOV 19 2015/

AVIATION...
GOOD FLYING WEATHER EXPECTED NEXT 24 HOURS.  GENERALLY CLEAR SKY
OVERNIGHT WITH A MODEST INCREASE IN HIGH CLOUDS ON FRIDAY.  LIGHT
SOUTHERLY SURFACE WINDS OVERNIGHT WITH NO VISIBILITY RESTRICTIONS
EXPECTED.  SOUTHWEST SURFACE WINDS RESUME ON FRIDAY WITH GUSTS IN
THE 25 TO 30 KT RANGE DEVELOPING BY 16Z AT KAMA...WITH LESS GUSTINESS
EXPECTED AT NORTHERN TERMINALS.  SURFACE WINDS BECOME WESTERLY AND
THEN SHIFT TO NORTH NORTHWEST WITH PASSAGE OF COLD FRONT BETWEEN 21Z
FRIDAY AND 00Z SATURDAY.  VFR FORECAST CONTINUES NEXT 24 HOURS.

COCKRELL

PREV DISCUSSION... /ISSUED 417 PM CST THU NOV 19 2015/

DISCUSSION...
A BROAD LONGWAVE TROUGH ACROSS IS SITUATED ACROSS THE CONUS
TODAY...WITH RIDGING OFF THE WEST COAST AND ACROSS THE GULF OF
MEXICO. CLEAR SKIES AND SEASONAL WEATHER TODAY AND TONIGHT FOR THE
PANHANDLES...BENEATH DRY WEST-NORTHWEST FLOW ALOFT. WE HAVE HAD LIGHT
WINDS AS A SURFACE HIGH DEPARTS TO THE EAST. A DECENT SNOWPACK ACROSS
THE HIGHER TERRAIN OF NEW MEXICO...SOUTHERN COLORADO...AND THE FAR
WESTERN OKLAHOMA PANHANDLE HAS KEPT TEMPERATURES IN THE 40S THIS
AFTERNOON FOR THOSE AREAS. TONIGHT...LOWS COULD DIP TO BELOW 36
DEGREES FOR PORTIONS OF THE FAR SOUTHEAST TEXAS PANHANDLE THAT HAVE
YET TO EXPERIENCE MUCH IN THE WAY OF FREEZING TEMPS THIS SEASON.

A WARMER DAY IS EXPECTED FOR TOMORROW AS A LEE SIDE SURFACE LOW
DEVELOPS AHEAD OF A SHORTWAVE TROUGH DIGGING INTO CENTRAL PLAINS. A
STRONG COLD FRONT WILL PUSH THROUGH THE PANHANDLES TOMORROW NIGHT
WITH NORTH WINDS OF 25 TO 35 MPH AND GUSTS UP TO 45 MPH. THINK WIND
SUSTAINED WIND SPEEDS SHOULD REMAIN BELOW ADVISORY LEVEL...BUT ONE
COULD BE WARRANTED IF IT LOOKS LIKE THE STRONGEST WINDS WILL PERSIST
FOR SEVERAL HOURS BEHIND THE FRONT.

A COOL DAY ON SATURDAY WILL BE FOLLOWED BY A MODERATING TREND FOR
TEMPERATURES TO ABOVE NORMAL BY EARLY NEXT WEEK. A SURFACE TROUGH
ACROSS OUR NORTHWEST AND WINDS FROM THE SOUTHWEST SHOULD HELP TO PUSH
OUR AFTERNOON TEMPS A FEW DEGREES ABOVE MOS GUIDANCE MONDAY THROUGH
THURSDAY. THEN THE WEATHER BECOMES MORE UNSETTLED FOR THANKSGIVING
DAY AND INTO THE WEEKEND. THERE IS DEFINITELY SOME UNCERTAINTY FOR
HOW THE NEXT SYSTEM MAY EVOLVE...BUT MODEL GUIDANCE AGREES ON THE
NEXT UPPER-LEVEL LOW PRESSURE SYSTEM DIGGING INTO THE INTER-MOUNTAIN
WEST WEDNESDAY AND THURSDAY. THE ECMWF AND GFS ENSEMBLE MEAN LEAN
FAVOR CLOSING OR CUTTING OFF A LOW OVER THE GREAT BASIN
REGION...WHICH ONCE AGAIN ALLOW FOR MOISTURE RETURN INTO THE
PANHANDLES AND BRING A STRONG SUBTROPICAL JET ACROSS THE REGION. FOR
NOW HAVE SLIGHT CHANCE TO CHANCE POPS ACROSS THE EAST ON THANKSGIVING
DAY WITH THUNDERSTORMS MENTIONED...WITH SNOW POSSIBLY MOVING IN
BEHIND A COLD FRONT THURSDAY NIGHT INTO FRIDAY MORNING. WE WILL HAVE
TO KEEP OUR EYES ON THIS POTENTIAL SYSTEM HEADING TOWARD THE HOLIDAY.

NF

FIRE WEATHER...
THERE IS SOME POTENTIAL FOR ELEVATED FIRE WEATHER CONDITIONS...MAINLY
ACROSS THE WESTERN PANHANDLES EARLY NEXT WEEK. BREEZY SOUTHWEST WINDS
AND WARM TEMPERATURES COULD BRING RH VALUES TO NEAR OR BELOW 20
PERCENT MONDAY THROUGH WEDNESDAY.

NF

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FROST ADVISORY UNTIL 9 AM CST FRIDAY FOR THE FOLLOWING ZONES:
     COLLINGSWORTH...DONLEY...WHEELER.

OK...NONE.

&&

3/10
Hazardous weather outlook, Nov 19, 8:32 PM CST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
832 PM CST THU NOV 19 2015

OKZ001>003-TXZ001>020-201215-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
832 PM CST THU NOV 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

LIGHT WINDS AND LOW TEMPERATURES NEAR FREEZING TONIGHT COULD LEAD TO
FROST DEVELOPMENT ACROSS THE SOUTHEASTERN TEXAS PANHANDLE...WHERE A
KILLING FREEZE HAS YET TO OCCUR THIS SEASON. A FROST ADVISORY IS IN
EFFECT FOR THIS AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOW TEMPERATURES BELOW FREEZING ARE LIKELY ON FRIDAY AND SATURDAY
NIGHTS ACROSS THE SOUTHEASTERN TEXAS PANHANDLE...WHERE A KILLING
FREEZE HAS YET TO OCCUR THIS SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

COCKRELL

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 8:27 PM CSTFrost AdvisoryAMACollingsworth, Donley, Wheeler13 hr

Nearby

Wind Advisories in Texas, 2015Wind Advisories in Oklahoma, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.